# SDR SWAA2024062897276

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 946 Lbl50-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LONGITUDINAL FLOOR SUPPORT CORROSION AT STA 946 LBL 50-52 WL 208  (CORROSION GOING UNDER STA 947 FLOORBEAM UPPER FLANGE.)   REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT PER SRM 51-40-02.
